Causes of acne
Among the reasons for release:
-hormonal activity (menstruation, puberty)
-stress, activates the adrenal glands
-hyperactive sebaceous glands
-accumulation of dead skin cells
-skin lesions accompanied by inflammation
-use of anabolic steroids
-use of medications containing halogens (fluorine, chlorine, bromine, iodine), lithium, and barbiturates
-exposure to high doses of chlorine (such as occupational hazard)
Initially, the main cause of acne is considered a violation of hormonal activity, then found out that the narrowing of the follicular channel (giperkeratinizatsiya) and holding the skin of the liquid are also important etiological agents. Hormone triggers acne are: testosterone, dihydrotestosterone, dehydroepiandrosterone, as well as insulin-like growth factor-1.
Acne postpubertatnom period is rare. It may be associated with polycystic ovary syndrome or Cushing's syndrome. At menopause, acne develops from a lack of estradiol (acne climacterica).
Recently, scientists have linked with the consumption of acne dairy products. It is believed that cow's milk may be the impurity of sex hormones and insulin-like growth factor-1. In the seafood contains iodine, which can lead to increased symptoms of acne. Foods high in carbohydrates can also cause acne, as the excess of carbohydrates leads to an increase in fatty acid synthesis, including those that make up sebum. Patients with acne may reveal low levels of vitamins A and E.
Bachelor of Medicine Bachelor of Surgery, a member of the Royal College of Obstetricians and Gynecologists, a member of the Royal College of General Practitioners, Wales University, Gardiff
Before you start to treat acne, it is necessary to conduct a thorough analysis of the patient. Which type of acne we dealing with? With acne, papulopustulleznym or mixed? What areas affected and to what extent?
Often patients present with a rash on the face of minimal and extensive areas of rash on the trunk and vice versa.
What is the psychological condition of the patient? Clinically mild acne can cause severe psychological disorders so that there is a need to appoint a systemic retinoids.